# SDR AWXA200200224

- Difficulty date: March 17, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 38,886 hours, 27,366 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Part number: 6943439501
- Condition: Loose
- Location: Zone 105
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAS - ABORTED TAKEOFF - FLT 8643 - "C" - ON TAKEOFF FROM LAS ENROUTE TO SFO AT 110 KTS THE L1 DOOR MASTER CAUTION LIGHT ILLUMINATED, TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE. MAINTENANCE TROUBLESHOT L1 DOOR AND FOUND THE TARGET BRACKET AND ROLLER NUT LOOSE, BRACKET AND NUT WERE ADJUSTED AND SECURED IAW BMM 52-11-00-501, DOOR SYSTEM WAS OPERATIONALLY TESTED AND AIRCRAFT WAS RETURNED TO SERVICE.
